Publicacións (194) Publicacións nas que participase algún/ha investigador/a

2024

  1. A new canonical affine bracket formulation of Hamiltonian classical field theories of first order

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 118, Núm. 3

  2. A new perspective on nonholonomic brackets and Hamilton–Jacobi theory

    Journal of Geometry and Physics, Vol. 198

  3. Kirillov structures and reduction of Hamiltonian systems by scaling and standard symmetries

    Studies in Applied Mathematics

2023

  1. A nonholonomic Newmark method

    Journal of Computational and Applied Mathematics, Vol. 421

  2. Cosymplectic groupoids

    Journal of Geometry and Physics, Vol. 192

  3. Invariant contact metric structures on tangent sphere bundles of compact symmetric spaces

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 117, Núm. 4

  4. Mechanical Hamiltonian systems with respect to linear Poisson structures and Jacobi–Reeb dynamics

    Analysis and Mathematical Physics, Vol. 13, Núm. 1

  5. Nonholonomic Brackets: Eden Revisited

    Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)

  6. Unimodularity and invariant volume forms for Hamiltonian dynamics on Poisson-Lie groups

    Journal of Physics A: Mathematical and Theoretical, Vol. 56, Núm. 1

2022

  1. Exact discrete Lagrangian mechanics for nonholonomic mechanics

    Numerische Mathematik, Vol. 151, Núm. 1, pp. 49-98

  2. Jacobi fields in nonholonomic mechanics

    Journal of Physics A: Mathematical and Theoretical, Vol. 55, Núm. 4

  3. Las matemáticas que me enseñaron

    Números: Revista de didáctica de las matemáticas, Núm. 111, pp. 7-16

  4. PREFACE TO SPECIAL ISSUE IN HONOR OF KIRILL C. H. MACKENZIE: PART II

    Journal of Geometric Mechanics

  5. Sasakian Structures on Tangent Sphere Bundles of Compact Rank-One Symmetric Spaces

    Mediterranean Journal of Mathematics, Vol. 19, Núm. 5